# SDR CALA2024062501887

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: LQDME505
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A4 GALLEY EMERGENCY LIGHT DIM REF HAECO NON-ROUTINE NO.9489616, ORIGINATED BY EMP V905488, SPEC NO.B777-33-3-7015.  PERFORMED WIRING REV.85, AMM 33-51-06-960-802, REV.101. CHECK FOUND D03114P CONNECTOR PIN 11 SHORT CIRCUIT, REPLACED D03114P CONNECTOR, WIRING CHECK FOUND NORMAL, A4 GALLEY EMERGENCY L IGHT TEST NORMAL, AS PER WDM 33-51-16 REV.78, SWPM 20-72-23
